# SDR ABXA010542

- Difficulty date: October 9, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 44,659 hours, 50,154 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 5956034526
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE FITTING WAS CRACKED ON THE END OF LONGERON 28 RIGHT, BOTTOM OF FLOOR PANEL SUPPORT BOTTOM SIDE F.S. 756. REPLACED SUPPORT IAW DC-9 SRM 51-30-1 AND 51-30-5.
